# SDR UIEA2018040400551

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146T851112
- Condition: Corroded
- Location: Bs 1373-1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SHEAR WEB CORRODED AT WL200, BS 1373 - 1395. . REMOVED IAW STM 51-40-02, REV 106.  FABRICATED A NEW PART IAW EI T2018P53M-992, REV 0.   INSTALLED IAW SRM 51-40-02, REV 106, AND DWG  146T8511, SHT 4,  REV E.  CHECKED NORMAL.
